# SDR CA091019004

- Difficulty date: October 15, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 11,538 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 2400 · Electrical Power System
- Part: Contactor
- Part number: S24752
- Condition: Damaged
- Location: Electrical
- Part time: 11,534 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) THE MASTER CONTACTOR BECAME "OPEN" AND LT ACFT WITH NO ELECTRICAL PWR.  ACFT LANDED WITHOUT INCIDENT.  MX REPLACED CONTACTOR AND RETURNED THE ACFT TO SERVICE.
